# SDR DHL2007806512

- Difficulty date: April 2, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 717
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BELOW CABIN FLOOR FITTING CRACKED STA 717.750 RBL 22".  REMOVED AND REPLACED CRACKED FITTING IN MAIN CARGO COMPT STA 717.750 RBL 22" IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
